# SDR DALA2016102707751

- Difficulty date: January 20, 2015
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 48,167 hours, 16,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FLOORBEAM UPPER TEE AT BS 1640, BL 0 AND RBL 57.   FOUND OUT OF LIMITS, COMPLIED WITH ERA 532160-14 REV-ORIGINAL.
